# SDR HALA2018091900425

- Difficulty date: September 8, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 24,932 hours, 3,975 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 33291290002
- Part serial: 40265
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD G RSVER LOW AIR PRESSURE, FOLLOWED BY A TOTAL LOSS OF G HYD SYSTEM,  DIVERTED,  ON ARRIVAL , INBOUND CREW STATED THAT NO G HYD QTY,  HYD FLUID WAS COMING OUT FROM NR 2 ENG DRAIN MAST , NR 1 HYD PUMP. PRESSURIZED GREEN HYD RESERVOIR IAW AMM 29-14-00-614-804-A01. UNABLE TO PRESSURIZE G RESERVOIR. FOUND AIR LEAK FROM GREEN RESERVOIR. PRESSURIZATION CHECK VALVE DRAIN. REMOVED CHECK VALVE IAW AMM 29-14-31-000-801-A. FOUND CHECK  VALVE PARTIALLY STUCK OPEN.  REMOVED GREEN ENG HYDRAULIC PUMP IAW AMM 29-11-51. INSTALLED NEW CHECK VALVE ON GREEN RESERVOIR IAW AMM29-14-31. INSTALLED NEW EDP IAW AMM 29-11-51. REPLACED CASE DRAIN FILTER ASSY ON GREEN SYS, NR 1 ENG IAW AMM 29-11-43.  PERFORMED LEAK TEST AND NO LEAK NOTED. PERFORMED BLEEDING HYD SYS AND RESET CIRCUIT BREAKER 5JR . ENGINE RUNS PERFORMED , ALL OK, ACFT OK FOR SERVICE.
